# SDR AALA201806289015

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 68,318 hours, 17,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW DIFFICULT TO OPEN & CLOSE, THE HANDLEWAS  BINDING.  ADJUSTED FIRST OFFICER'S NR 2 WINDOW IAW MM 56-11-02, AND SECURED THE HANDLE MOUNT.  OPS CHECKED NORMAL.
